Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Wildly ramified rigid G2-local systems

Title data

Jakob, Konstantin:
Wildly ramified rigid G2-local systems.
In: Bulletin of the London Mathematical Society. Vol. 55 (2023) Issue 5 . - pp. 2539-2556.
ISSN 1469-2120
DOI: https://doi.org/10.1112/blms.12881

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Oct 2023 21:01
Last Modified: 21 Oct 2023 21:02
URI: https://eref.uni-bayreuth.de/id/eprint/87339